Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 759641, 5 pages
http://dx.doi.org/10.1155/2013/759641
Research Article

Some Properties of Convolved -Fibonacci Numbers

Instituto de Matemáticas y sus Aplicaciones, Universidad Sergio Arboleda, Bogotá, Colombia

Received 30 April 2013; Accepted 28 May 2013

Academic Editors: S. Falcon and Y. Zhang

Copyright © 2013 José L. Ramírez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience,, New York, NY, USA, 2001.
  2. S. Falcón and Á. Plaza, “On the Fibonacci k-numbers,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1615–1624, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Bolat and H. Köse, “On the properties of k-Fibonacci numbers,” International Journal of Contemporary Mathematical, vol. 5, no. 22, pp. 1097–1105, 2010. View at Google Scholar
  4. S. Falcon, “The k-Fibonacci matrix and the Pascal matrix,” Central European Journal of Mathematics, vol. 9, no. 6, pp. 1403–1410, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Falcón and Á. Plaza, “On k-Fibonacci sequences and polynomials and their derivatives,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1005–1019, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Falcón and Á. Plaza, “The k-Fibonacci sequence and the Pascal 2-triangle,” Chaos, Solitons and Fractals, vol. 33, no. 1, pp. 38–49, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Salas, “About k-Fibonacci numbers and their associated numbers,” International Mathematical Forum, vol. 50, no. 6, pp. 2473–2479, 2011. View at Google Scholar
  8. H. W. Gould, “Inverse series relations and other expansions involving Humbert polynomials,” Duke Mathematical Journal, vol. 32, no. 4, pp. 697–711, 1965. View at Google Scholar
  9. J. Riordan, Combinatorial Identities, Wiley, New York, NY, USA, 1968.
  10. V. E. Hoggatt Jr. and M. Bicknell-Johnson, “Fibonacci convolution sequences,” Fibonacci Quarterly, vol. 15, no. 2, pp. 117–122, 1977. View at Google Scholar
  11. P. Moree, “Convoluted convolved Fibonacci numbers,” Journal of Integer Sequences, vol. 7, article 04.2.2, 2004. View at Google Scholar · View at Scopus
  12. G. Liu, “Formulas for convolution Fibonacci numbers and polynomials,” Fibonacci Quarterly, vol. 40, no. 4, pp. 352–357, 2002. View at Google Scholar · View at Scopus
  13. S. Falcon, “On the k-Lucas numbers,” International Journal of Contemporary Mathematical, vol. 6, no. 21, pp. 1039–1050, 2011. View at Google Scholar
  14. M. Janjić, “Hessenberg matrices and integer sequences,” Journal of Integer Sequences, vol. 13, no. 7, pp. 1–10, 2010. View at Google Scholar · View at Scopus